# SDR CA110729002

- Difficulty date: July 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,346 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: C0075
- Condition: Corroded
- Location: Oil Cooler Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF V-BELT SET IT WAS FOUND THAT THE FANSHAFT ASSY HAD CORROSION AND PITTING ON THE TAPERED SHAFT.  CORROSION AND PITTING WAS ALSO NOTED ON THE TAPERED BORE OF THE FANWHEEL ASSY PN: D174-2. FANSHAFT AND FANWHEEL REPLACED.
